# SDR DHL2001705518

- Difficulty date: April 19, 2001
- Submitted: May 19, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- LT WING FIXED LEADING EDGE. CORNER OF L/E PANEL IS BROKEN OFF. LOCATED DIRECTLY BELOW GHE I/B WING ROOT LANDING LIGHT ASSY. INSTALLED DOUBLER & FILLER.
